# SDR AALA2018060719003

- Difficulty date: May 29, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 52,608 hours, 30,320 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Part serial: 3186
- Condition: Faulted
- Location: Nr 1
- Part time: 5,506 hours, 3,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF 13000 FEET, HAD A GENERATOR 1 FAULT AND FAC I FAULT.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE INTEGRATED DRIVE GENERATOR IAW AMM 24-21-51. OPS CHECKED GOOD.
